# SDR AALA982197

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 29L HAS CORROSION EXTENDING FROM 7 FASTENERS IN OUTBOARD FLANGE AND IN PREVIOUSLY REWORKED AREA.  REPAIRED STRINGER PER ESO 11697, DATED 11/2/98.  (M)
